# SDR 2007FA0000667

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: General aviation
- Aircraft: N2021G
- Make and model: Hughes 269C1
- Aircraft serial: 0095
- Aircraft time: 3,246 hours
- Engine: Lyc HO360C1A
- Engine time: 3,246 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL85099
- Condition: Separated
- Location: Nr 2 Cylinder
- Part time: 1,046 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 CYLINDER HEAD SEPARATED FROM CYLINDER BARREL IN FLIGHT.
